Share Facebook


06-03-2011, 07:05 PM   #1
Eric
Member
 
Join Date: Mar 2011
Location: White Rock, British Columbia
help, very worried

So I am on LDN and after a few months I am completely done my prednisone as of may 24. My symptoms always get a little worse when I would drop my prednisone dosage by 5mg but I would quickly jump back. But now after completely finishing my prednisone my symptoms are still bad. Has this happened to anyone who has been on prednisone while also on LDN, and can I expect my symptoms to go away just like the other times I would drop the dosage?

Thanks
06-04-2011, 04:49 PM   #2
JJOM
 
Join Date: Jan 2011

My Support Groups:
Although I am currently taking LDN; I have not experienced LDN while tapering off of Prednisone. Prednisone never got me to remission either. I do take a hydrocortisone enema with my LDN.

BUT When I have tried Prednisone I have had to taper off Prednisone VERY slowly. My Doctor has had to get me to taper off at 1mg increments (not the typical 5mg etc.). It took/takes months to taper that slowly, but it is what my body would allow. From what I understand it is not that uncommon; essentially some of our bodies become Prednisone dependent.

Good Luck and lets hope you bounce back quickly. If not you may want to discuss tapering the last last 5mg (I think it was the last 10mg for me) at 1mg increments over a long period of time.
06-04-2011, 04:49 PM   #3
D Bergy
Senior Member
 
Join Date: Apr 2007
I do not think anyone can answer that question. We all respond differently to any given treatment, and it is a matter of wait and see. The prednisone taper makes it even more complicated.

LDN does not usually work quickly.

I hope you keep us updated on any changes.

Good Luck

Dan
__________________
Nothing I post here is to be construed as medical advice. I am not a doctor or health professional.
They are simply my opinions.
06-04-2011, 05:38 PM   #4
ekay03
My dog has hands!
 
ekay03's Avatar
 
Join Date: Feb 2011
Location: Balch Springs, Texas
I am also not on LDN, but when I was on pred I had to taper in 1 mg increments also. (once I was down to 5 mgs) I guess that it is quite common. Can you go back to 5 mgs and ask your doc for 1 mg tables? That is what I would do. Good luck.
__________________
Crohns dx 1992
Bowel resection in 2000 and remission since then.
150mg Azathioprine maintenance dose
Nexium
Buspar
Zoloft
amlodipine
clonidine
Ferrous Sulfate
Folic acid
multivitamin
Bentyl as needed
Lyrica x2 daily for pain
Norco as needed for pain
Ondansetron as needed for nausea
Miacalcin for the bones
That's a lot of stuff, but I feel good

Friend me: http://www.facebook.com/profile.php?id=580468712
Reply

Thread Tools


All times are GMT -5. The time now is 03:11 AM.
Copyright 2006-2017 Crohnsforum.com